RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 35, Issue 6(216)  


Lazar' Aronovich Lyusternik (on his eightieth birthday)
P. S. Aleksandrov, M. I. Vishik, V. A. Ditkin, A. N. Kolmogorov, M. A. Lavrent'ev, O. A. Oleinik
3

Lyusternik's theorem and the theory of extrema
A. V. Dmitruk, A. A. Milyutin, N. P. Osmolovskii
11
Holomorphic bundles over algebraic curves and non-linear equations
I. M. Krichever, S. P. Novikov
47
The enumerative theory of singularities
S. L. Kleiman
69

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Some characterizations of Hewitt $\Phi$-complete proximity spaces
L. V. Aparina
149
$G$-pseudocompact and $G$-Hewitt spaces
S. A. Antonyan
151
The automorphism groups of finite class-two nilpotent groups with prime exponent
P. M. Beletskii
153
Generalized group identities in the classical groups
I. Z. Golubchik, A. V. Mikhalev
155
The $C^*$-algebra of the Heisenberg group
N. V. Gorbachev
157
Stochastic equations with jump semi-martingales
I. Gyöngy
159
On zero-dimensional pre-images of compact Hausdorff spaces with the first axiom of countability
A. V. Ivanov
161
Points of discontinuity of a function, and points where an infinite derivative exists
L. I. Kaplan
163
On epimorphic stability of a unitary $K_2$-functor
N. M. Mustafa-Zade
165
Reduction of a problem in meteorology to a geometric problem
È. R. Rozendorn
167
On the asymptotic behaviour of the maximal sojourn time of an ergodic Markov chain in a fixed state
S. S. Samarova
169
On the limit cone of saddle surfaces in pseudo-Euclidean space
D. D. Sokolov
171
Deformations of the manifold of positions, and quadratic integrals of a natural system in classical dynamics
Ya. V. Tatarinov
173
Rigidity of complete surfaces of negative curvature that coincide with a hyperbolic paraboloid outside a compact region
L. V. Ten
175
On properties close to compactness
A. Ch. Chigogidze
177
The Riemann–Roch theorem and the Atiyah–Hirzebruch spectral sequence
V. V. Schechtman
179

Mathematical Events in the USSR
Meetings of the Leningrad Mathematical Society
181
Conference on Ill-Posed Problems
V. Ya. Arsenin, V. A. Vinokurov, A. G. Sveshnikov
184
IV Tiraspol' Symposium on General Topology and its Applications
V. A. Andrunakievich, P. K. Osmatesku
188

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
192
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019